# SDR AALA202412231840

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,092 hours, 15,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 28C EMERGENCY LIGHTING PACKAGE IS NOT CONNECTED TO THE SEAT. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-11.
